# SDR YENA2022121201245

- Difficulty date: December 10, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N612JB
- Make and model: Airbus A320-232
- Aircraft serial: 02447
- Aircraft time: 66,079 hours, 23,567 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1295, JFK-AUS. 'STRONG DIRTY SOCK SMELL REPORTED BY INFLIGHT BELOW 4 K ON APPROACH FLYING THROUGH MULTIPLE LAYERS OF CLOUDS AT THE TIME SMELL DISSIPATED UPON LANDING NO ODOR DETECTED ON GROUND; C/W INFORMATION NOTED 2017 - T015 SECTION B 1 PER TSM 05 - 50 -00 -810 -831 -A. FOUND SOURCE OD ODOR TO BE PACK 1.
